Jump to content

Photo
Mild to Moderate Acne

Multivitamin Caused Breakout?

vitamin acne flareup

2 replies to this topic

#1 HunterHenz

HunterHenz

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Gallery Images: 6
    Likes: 3
About Me
  • Gender:Male
  • Location:Kentucky
  • Joined: 03-April 13

Posted 30 July 2013 - 11:32 AM

So ive been on the regimen for several months and have seen great improvement. Recently about 2 weeks ago I decided to start taking a regular mens multivitamin, because based on my lack luster diet im pretty sure I need a boost on most vitamins. But I realized I had about 4 new pimples last week. This is the first breakout that was more than one new pimple at a time, since ive started the regimen. Anyways the only thing it could be is the multivitamin because I haven't changed anything else diet wise, and no added stress or anything. I was just wondering if anyone else has had a similar experience while taking vitamins.

 

 

                           -Thanks, Hunter.
 



#2 hope27

hope27

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Blog Entries: 2
    Likes: 12
About Me
  • Gender:Female
  • Location:minneapolis
  • Joined: 25-May 13

Achievements

     

Posted 30 July 2013 - 12:01 PM

yeah I have noticed my skin get worst from a vitamin  im a girl and bought some vitamins that said where good for your hair and your skin.. made my face react a lot worst .. then I noticed the main ingredient was biotin . I researched it and I noticed a lot of people who used biotin had a worst reaction in  acne  .. look at the ingredients  on the label of our vitamin and see what ingredient could of caused it . so you can avoid it in future vitamins jars you might end up getting..

 

right now I take supplements that have made my skin so much better

 

I take

3 saw palmetto

1 alpha lipoic acid

2 acidophilus

the numbers are the amount a pills I take a day. don't take more than that I have notice that's the best amount to take . you never want to over take anything ..

I bought all of them in walgreens so its not like its hard to find .



sometimes I also take black cohosh supplement ..that's because I get hot flashes sometimes but I don't think u need it ..   im only 27 don't know why I get them .

my hormones might be off



#3 HunterHenz

HunterHenz

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Gallery Images: 6
    Likes: 3
About Me
  • Gender:Male
  • Location:Kentucky
  • Joined: 03-April 13

Posted 30 July 2013 - 12:02 PM

Thanks, yeah I did a little research and saw that it could be from the vitamin B supplements in them. Not real sure though, so I stopped taking them and im going to see if the breakouts continue of if it clears up to how it was before hand.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users